# SDR AALA202510134390

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 80,397 hours, 33,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Part time: 85,433 hours, 39,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTS LEFT IN THE ON POSITION OVERNIGHT.  AFT EMERGENCY EXIT LIGHTS NOT ILLUMINATING.  THEY FLASH THEN GO DARK. MAINTENANCE REPLACED BATTERY POWER SUPPLY AT 13WL IAW AMM 33-51-38.
